Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

SOME NOTEWORTHY PROPERTIES OF ZERO DIVISORS IN INFINITE RINGS

ABRAHAM A. KLEIN and HOWARD E. BELL
Mathematica Scandinavica
Vol. 75, No. 1 (1994), pp. 59-66
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24490968
Page Count: 8

You can always find the topics here!

Topics: Mathematical rings, Mathematics, Subrings, Integers, Zero
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SOME NOTEWORTHY PROPERTIES OF ZERO DIVISORS IN INFINITE RINGS
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[59]
    [59]
  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66